# SDR R61A2025042100202

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000685
- Aircraft time: 16,783 hours, 11,899 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CRACK FOUND ON FWD FUSELAGE NLG BAY STEERING MANIFOLD ASSEMBLY SUPPORT BRACKET. REMOVED AND REPLACED SUPPORT BRACKET IAW SRM51-43-01
